# SDR SWIA202163795

- Difficulty date: September 9, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE FWD CARGO DOOR AT FS549 & STR18LH CORROTION FOUND ON FRAME     (C-CHECK RO 1/13/2022)    REMOVED CORROSION, ORIGINAL MATERIAL .050, .025" MATERIAL LOSS, REMAINING MATERIAL .025" FOUND TO BE OUT OF LIMITS PER CRJ700 SRM 51-21-06-001-001-A01 AND 53-31-06-002-A01. REFER TO CAMP#23503408 FOR REPAIR OF FRAME ON FS549 AT STR18L.
